| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that after implantation of an intraocular lens (iol), upon examination, increased intraocular pressure was found at 30 mmhg.The patient took tablets 2 times orally for 2 days, and normal intraocular pressure was confirmed in the following week.This is a study file.Additional information was requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating the iop increased postoperatively and the event is resolved after 2 days with the eye drops.As per investigator the reported event to be medium and non serious.There was causal relationship with the device.